# SDR SWIA202162610

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL IS CORRODED BETWEEN FS559 AND FS621.   (C-CHECK- RO 11/11/21)   UPON FURTHER INVESTIGATION FOUND CORROSION TO BE BETWEEN FS 559 AND FS 559+86. REMOVED AND REPLACED LH FLOOR SILL FROM FS 559 TO FS 559+86 IAW CRJ 200 SRM 51-42-06 AND 51-42-21.
